Subspaces of l p N of small codimension

E. D. Gluskin, N. Tomczak-Jaegermann, L. Tzafriri

Research output: Contribution to journalArticlepeer-review


In this paper the structure of subspaces and quotients of l p N of dimension very close to N is studied, for 1≤p≤∞. In particular, the maximal dimension k=k(p, m, N) so that an arbitrary m-dimensional subspace X of l p N contains a good copy of l p k, is investigated for m=N-o(N). In several cases the obtained results are sharp.

Original languageEnglish
Pages (from-to)173-192
Number of pages20
JournalIsrael Journal of Mathematics
Issue number2-3
StatePublished - Oct 1992


Dive into the research topics of 'Subspaces of l p N of small codimension'. Together they form a unique fingerprint.

Cite this